Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 951947, 5 pages
http://dx.doi.org/10.1155/2014/951947
Research Article

Existence of Positive Solutions for Nonlinear Third-Order Boundary Value Problem

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 13 May 2014; Accepted 8 October 2014; Published 19 October 2014

Academic Editor: Georgios Psihoyios

Copyright © 2014 Tiaoxia Dun and Pengyu Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Anderson, “Green's function for a third-order generalized right focal problem,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA, 1998.
  3. M. A. Krasnoselskiĭ, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet
  4. Y. Sun, “Existence of triple positive solutions for a third-order three-point boundary value problem,” Journal of Computational and Applied Mathematics, vol. 221, no. 1, pp. 194–201, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. R. Graef and B. Yang, “Positive solutions of a nonlinear third order eigenvalue problem,” Dynamic Systems and Applications, vol. 15, no. 1, pp. 97–110, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. J. Guo, J. P. Sun, and Y. H. Zhao, “Existence of positive solutions for nonlinear third-order three-point boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 10, pp. 3151–3158, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. Guo and J. Sun, “Calculation and application of topological degree,” Journal of Mathematical Research and Exposition, vol. 8, pp. 469–480, 1988 (Chinese). View at Google Scholar · View at MathSciNet